






Desertcart purchases this item on your behalf and handles shipping, customs, and support to Senegal.
๐ผ Stay sharp, pain-free, and ahead of the game with HealthCareAisle Naproxen Sodium!
HealthCareAisle Naproxen Sodium 220 mg caplets provide fast, effective relief from minor aches, pains, and fever for up to 12 hours. With 200 caplets per bottle, this NSAID matches the trusted formula of national brands like Aleve, making it a smart, convenient choice for professionals seeking reliable, long-lasting pain management.



















| ASIN | B09RCB4SGY |
| Active Ingredients | BQ |
| Age Range Description | AR |
| Best Sellers Rank | #5,848 in Health & Household ( See Top 100 in Health & Household ) #6 in Naproxen Sodium |
| Brand | HealthCareAisle |
| Brand Name | HealthCareAisle |
| Container Type | Bottle |
| Customer Reviews | 4.8 out of 5 stars 2,888 Reviews |
| Dosage Form | Tablets |
| Item Dimensions | 2.1 x 2.1 x 3.6 inches |
| Item Form | Tablet |
| Item Highlight | Pain Reliever and Fever Reducer, Up to 12 Hours of Relief |
| Item Weight | 220 milligrams |
| Item dimensions L x W x H | 2.1 x 2.1 x 3.6 inches |
| Manufacturer | Dr. Reddy's Laboratories, Inc. |
| Manufacturer Part Number | TS0417-B700ML-M1049 |
| Model Name | av2023-HealthCareAisle-healthcareaisle naproxen sodium mg-83a1b47b |
| Model Number | TS0417-B700ML-M1049 |
| Number of Items | 200 |
| Product Benefits | AX |
| Specific Uses For Product | CW |
| Target Audience | Unisex-Adults |
| Target Use Body Part | Head |
| UPC | 343598058290 |
| Unit Count | 200 Count |
K**N
A headache bomb!
I have been taking the Healthcare Aisle Naproxen Sodium Tablets for quite a while. They hit my headaches and nips it in the bud! I have Spondylosis, which is a degenerative disc disease. So I often have nasty headaches and they work perfectly! The tablets are easy to swallow and aren't very big....the size of an aspirin.
C**Y
Highly recommend
These work very well on my degenerative lumbar pain better then tramadol.
J**R
Effective Pain Relief at a Much Better Price
I have purchased this naproxen several times because it provides very good pain relief for me. In my experience, it works just as well as the name-brand version, but it costs considerably less. The large 200-count bottle is convenient and an excellent value, especially for something I know I will use regularly. I am very pleased with the effectiveness, quantity, and affordable price.
C**R
Knocks out pain for 8 hours.
I like how this painkiller is slow release version of Ibuprofen. If pain is bad I take one of each. Helps with my RA pain
B**N
These work wonders!
GET THEM!!! These things worked amazingly, although remember to read the back since you can take more than you are supposed to, which is what I did, didn't feel any side effects really, i bought these as a freshman in college and still have a lot left, this will last you a long time, the size of them are also easy to swallow for those who have trouble with that, and the amount of money you need to spend is good since these last long.
M**M
Works.
Work well enough.
B**Y
Switched & Iโm so happy!
I was using Claritin. This is so much better for my allergies. I have a cat, to whom Iโm allergic (canโt give up my baby).& this has worked so well for me. I also have allergies to trees, pollen etc & this se3ms to handle them all. Just like name brand but so much cheaper.
M**O
Michael rosario
This stuff works great had a sore thigh and knee .knee pain gone thigh pain gone
Trustpilot
2 months ago
2 months ago